MAUDE Adverse Event Report: CORIN LTD TRINITY PLUS; TRINITY PLUS ACETABULAR SHELL

CORIN LTD TRINITY PLUS; TRINITY PLUS ACETABULAR SHELL
Model Number 324.04.756
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per -(b)(4) initial report: it has been confirmed that the device was explanted and the surgeon switched to a competitor device to successfully complete the surgery.The surgeon was satisfied with the outcome of the procedure, however, the patient will be called for additional follow-up.Return of the device for analysis will be requested.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
During surgery, the trinity plus shell would not seat and sat approximately 3mm proud.The surgeon explanted the trinity plus shell and switched to a competitor device.Patient will be called for additional follow-up.
 
Event or Problem Description
Duruing surgery, the trinity plus shell would not seat and sat approximately 3mm proud.The surgeon explanted the trinity plus shell and switched to a competitor device.Patient will be called for additional follow-up.
 
Additional Manufacturer Narrative
(b)(4) final report.It has been confirmed that the device was explanted and the surgeon switched to a competitor device to successfully complete the surgery.The surgeon was satisifed with the outcome of the procedure, however, the patient will be called for additional follow-up.The appropriate device details were provided and the relevant device manufacturing records were identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.The reported device was returned and examined.The device was measured and it was confirmed to be within specification.The investigation has concluded that the root cause is not linked to the device design or performance.This case is now considered closed.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY PLUS
Common Device Name
TRINITY PLUS ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key21321214
Report Number9614209-2025-00447
Device Sequence Number8485350
Product Code LPH
UDI-Device Identifier05055343898147
UDI-Public05055343898147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172551
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.04.756
Device Catalogue NumberNOT APPLICABLE
Device Lot Number529306
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown